Admission Hotline

70 347 800 74 , 70 347 800 73

College Code : SCM

Staff Research Publications

Staff Research Publications

Dr. J K John

  • 1Model for the Two Level Authentication Mechanism in Cloud Computing” in Second International Conference on Advanced Information and Communication Technology’18 ( ICAIC'18) held at Karpagam College of Engineering, Coimbatore in Mar 2018
  • A new generalised Hankel transformation arising from orthogonal series expansion (J. Scientist Phyl. Science) 4(2) (1992) 102
  • Weber transformation of arbitrary order (Acta ciencia indica)
  • Weber integral transformation of arbitrary order (J.Indian academy of mathematics)
  • On a new generalised Hankel transformations (Acta ciencia indica)
  • Then dimensional distributional Bessel transformation(J.Indian academy of mathematics)
  • Stieltjes transformation of generalized function ( Calcutta J. of mathematics)
  • Stieltjes transformation of Banach space valued distributions and abelian theorems (Acta ciencia indica)

Dr. Mimi Tom

  • Published On Strongest paths, Delta arcsand Blocks in Fuzzy graphs, World Applied Sciences Journal,Vol.22 (Special Issue of Applied Math), 2013, pp.10 - 17
  • Notes on Types Of Arcs in A FuzzyGraph, Journal of Uncertainty in Mathematics Sciences, Vol.2014,2014, pp.1-4
  • Sum Distance in fuzzy graphs, Annals of Pure and Applied Mathematics, Vol.7, No.2, 2014,pp.73-89.
  • Strong Sum Distance in Fuzzy graphs, SpringerPlus, (2015) 4:214
  • Sum Distance and Strong Sum Distance in Fuzzy Graphs, LampertAcedemic Publishing, 2016.
  • Boundary and Interior Nodes in Fuzzy Graph using Sum Distance, Fuzzy Information and Engineering Vol 8, 2016, pp 75 – 85. Dr. Sreelekha B Solving Fuzzy Maximal Flow Problem Using Octagonal Fuzzy, Feb 2016, International Journal of Engineering Research and Applications.

Dr. Sreelekha B

  • A Fuzzy Queuing Theoretic Approach to Child care Quality and Regulations,2012 , Applied mathematics , Elixir Statistics
  • Analyzing the Waiting Time of Passengers in an Escalator at the Railway Station Using Monte Carlo Methods in Fuzzy Queuing Theory , AryaBatta Journal of Mathematics and Informatic
  • Fuzzy Steady State Analysis of Mx/M(a,b)/1 Queue models with Random Breakdowns ,2012 , International Journal of Applied Engineering and Technology
  • Analysis of a Fuzzy Queuing System with a Removable and Non Reliable Server , Mar2012 Journal of Computing Technologies
  • Fuzzy Optimal Management of N Policy M/ Ek/1 Queuing System with Removable Service Station , jan 2012 ,International Journal of Advanced and Innovative Research
  • Fuzzy N Policy Queues with Infinite Capacity , Dec 2011, published in the Journal of Physical Sciences
  • Fuzzy Analysis of Mean and Variance of Sojourn Time Distribution in Tandem Queues ,Dec 2011, published in the proceedings of the International Conference ICMCM 11
  • Analysis of Fuzzy Erlang’s Loss Queuing Models-Non Linear Programming Approach ,Feb 2011, published in the International Journal of Fuzzy Mathematics and Systems
  • Machine Repair Problem Under Uncertain Environment, Oct 2010, published in the International Journal of Mathematical Sciences and Engineering Applications

Dr Sobhana Mathew

  • A lead (II) selective PVC membrane potentiometric sensor based on a tetraazamacrocyclic Ligand. –Journal of Inclusion Phenomena andMacrocyclic Chemistry – 78 (2014) 1-4
  • Manganese (II) Selective Potentiometric Sensor based on Calix[4]resorcinarene in PVC matrix.
  • Frontiers in Science – 1 (2013) 74-80
  • Jane Theresa published an article titled, 'Conflict between Ecocentricism and Anthropocentricism in Amitav Ghosh’s ’The Hungry Tide ‘, in an International journal,' Pune Research: An International Journal in English' (ISSN 2454-3454, Vol 4, ISSUE 2, UGC Approved Journal No:48520 English) on 2nd April 2018.

Dr Bhaghyesh

  • Heavy quarkonium spectra and its decays in a nonrelativistic model with Hulthen potential Bhaghyesh, K. B. Vijaya Kumar, A. P. Monteiro Journal of Physics G: Nuclear and Particle Physics, 38, 085001 (2011)
  • Orbitally Excited States of Quarkonia in a Nonrelativistic Model Bhaghyesh, K. B. Vijaya Kumar, Yong-Liang Ma International Journal of Modern Physics A, 27, 1250011 (2012)
  • Charmonium spectra and decays in a semi-relativistic model Bhaghyesh, K. B. Vijaya Kumar International Journal of Modern Physics A, 27, 1250127 (2012)
  • Charmonium Spectrum and Their Transitions in Relativistic Quark Models Bhaghyesh, K. B. Vijaya Kumar Communications in Theoretical Physics, 55, 1044 (2011)
  • Heavy quarkonia spectra and their decays in a relativistic quark model Bhaghyesh, K. B. Vijaya Kumar, A. P. Monteiro Chinese Physics C (HEP & NP), 35, 997 (2011)
  • Bottomonium Spectrum and Decays with One Gluon Exchange Potential A. P. Monteiro, K. B. Vijaya Kumar, Bhaghyesh Communications in Theoretical Physics, 56, 476 (2011
  • Properties of bottomonium in a semi-relativistic model Bhaghyesh, K. B. Vijaya Kumar Chinese Physics C (HEP & NP), 37, 023103 (2013)
  • Ground state heavy meson spectrum in the frame work of constituent quark models K. B. Vijaya Kumar, Bhaghyesh, A. P. Monteiro Indian Journal of Physics, 87, 493 (2013)
  • Radiative decays of ground state light vector mesons with non-relativistic and relativistic phase spaces and other decay properties A. P. Monteiro, K. B. Vijaya Kumar, Bhaghyesh Indian Journal of Pure and Applied Physics, 52, 369 (2014)